MathSciNet Relay Station
MathSciNet bibliographic data
MR1273476 (96a:57063) 57R42 (57R40)
Biasi, Carlos; Saeki, Osamu On the Betti number of the image of a codimension-$k$ immersion with normal crossings. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3549–3554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement